Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could be the reason for me to have diarrhea for 6 weeks with severe migraines ?

I have had diarrhea for 6 weeks, Severe migraines, and now for the past two days whenever I stand up I get real dizzy and shaky and fall down. Had a CBC with differential and Extensive Metabolic blood test and everything was normal including my electrolytes. What could be wrong?
Asked On : Wed, 11 May 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Diarrhea since 6 weeks really needs some more investigation if routine investigation are normal.It is obvious that due to prolonged diarrhea you will have weakness due to poor oral intake,more loos of fluids.The problem that you have could be because of this.Please talk to your doctor and get diagnosed and treated,in mean time drink more liquids like fruit juice,re hydration solution ,take light diet and also take proper rest.bye.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor